Alert archive / Florida / Small Craft Advisories in 2008

Small Craft Advisory 39, NWS Miami, FL

December 10, 2008

NWS Miami, FL issued this small craft advisory at Dec 10, 2008, 5:30 AM EST. It took effect at Dec 10, 2008, 10:00 PM EST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2008, 5:30 AM EST (10:30 UTC)
In effect from
Dec 10, 2008, 10:00 PM EST
Expired
Dec 12, 2008, 2:26 PM EST
In force
40 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WHUS72 KMFL 101030
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
530 AM EST WED DEC 10 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST FRIDAY...

AMZ610-630-650-651-670-671-GMZ656-657-676-110330-
/O.NEW.KMFL.SC.Y.0039.081211T0300Z-081212T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
530 AM EST WED DEC 10 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST FRIDAY.

AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE CENTRAL GULF OF
MEXICO TODAY...AND TRACK NORTHEASTWARD TOWARD THE FLORIDA
PANHANDLE TONIGHT. AS THIS OCCURS...VERY STRONG SOUTHERLY WINDS
WILL DEVELOP OVERNIGHT...RESULTING IN ROUGH AND HAZARDOUS
CONDITIONS ON THE LOCAL WATERS. WINDS WILL REMAIN VERY STRONG AS A
SHIFT TO THE WEST AND NORTHWEST OCCURS FROM LATE THURSDAY INTO
FRIDAY MORNING...AND THE SMALL CRAFT ADVISORY WILL REMAIN IN
EFFECT THROUGH THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

70/DD
8 follow-up statements
000
WHUS72 KMFL 101949
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
249 PM EST WED DEC 10 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST FRIDAY...

AMZ610-630-650-651-670-671-GMZ656-657-676-110400-
/O.CON.KMFL.SC.Y.0039.081211T0300Z-081212T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
249 PM EST WED DEC 10 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST FRIDAY. 

AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE NORTH CENTRAL GULF
OF MEXICO TONIGHT...AND TRACK NORTHEASTWARD TOWARD THE FLORIDA PANHANDLE.
AS THIS OCCURS...VERY STRONG SOUTHERLY WINDS WILL DEVELOP
OVERNIGHT...RESULTING IN ROUGH AND HAZARDOUS CONDITIONS ON THE
LOCAL WATERS. WINDS WILL REMAIN VERY STRONG AS A SHIFT TO THE WEST
AND NORTHWEST OCCURS FROM LATE THURSDAY INTO FRIDAY MORNING...AND
THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH THIS TIME.
GUSTS NEAR GALE FORCE ARE POSSIBLE EVEN OUTSIDE OF THUNDERSTORM
ACTIVITY ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
060 
WHUS72 KMFL 110255
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
955 PM EST WED DEC 10 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST FRIDAY...

AMZ610-630-650-651-670-671-GMZ656-657-676-111100-
/O.CON.KMFL.SC.Y.0039.081211T0300Z-081212T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
955 PM EST WED DEC 10 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

AN AREA OF LOW PRESSURE DEVELOPING OVER THE NORTH CENTRAL GULF OF
MEXICO WILL TRACK NORTHEASTWARD TOWARD THE FLORIDA PANHANDLE
OVERNIGHT. AS THIS OCCURS...STRONG SOUTHERLY WINDS WILL DEVELOP
OVERNIGHT...RESULTING IN ROUGH AND HAZARDOUS CONDITIONS ON THE
LOCAL WATERS. WINDS WILL REMAIN STRONG AS A SHIFT TO THE WEST AND
NORTHWEST OCCURS FROM LATE THURSDAY INTO FRIDAY MORNING...AND THE
SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH THIS TIME.
GUSTS NEAR GALE FORCE ARE POSSIBLE EVEN OUTSIDE OF THUNDERSTORM
ACTIVITY ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
110 
WHUS72 KMFL 111040
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
540 AM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE LOCAL WATERS
THROUGH 1 PM EST FRIDAY...

AMZ650-651-670-671-GMZ656-657-676-120000-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-081212T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
540 AM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST FRIDAY.

AN AREA OF SURFACE LOW PRESSURE WILL MOVE INLAND OVER THE NORTH
CENTRAL GULF COAST TODAY...AND TRACK NORTHEASTWARD TOWARD THE
CAROLINAS. STRONG SOUTHERLY WINDS WILL PERSIST TODAY AHEAD OF A
SQUALL LINE THAT HAS DEVELOPED ALONG A COLD FRONT APPROACHING THE
AREA FROM THE WEST. WINDS WILL REMAIN STRONG AS A SHIFT TO THE
WEST AND NORTHWEST OCCURS FROM THIS AFTERNOON THROUGH FRIDAY
MORNING. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH
THIS TIME. GUSTS NEAR GALE FORCE ARE POSSIBLE EVEN OUTSIDE OF
THUNDERSTORM ACTIVITY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-120000-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-081212T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
540 AM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING.

AN AREA OF SURFACE LOW PRESSURE WILL MOVE INLAND OVER THE NORTH
CENTRAL GULF COAST TODAY...AND TRACK NORTHEASTWARD TOWARD THE
CAROLINAS. STRONG SOUTHERLY WINDS WILL PERSIST TODAY AHEAD OF A
SQUALL LINE THAT HAS DEVELOPED ALONG A COLD FRONT APPROACHING THE
AREA FROM THE WEST. WINDS WILL REMAIN STRONG THROUGH THIS
EVENING...BEFORE A SHIFT TO THE NORTHWEST OCCURS. THE SMALL CRAFT
ADVISORY WILL REMAIN IN EFFECT THROUGH THIS TIME. GUSTS NEAR GALE
FORCE ARE POSSIBLE EVEN OUTSIDE OF THUNDERSTORM ACTIVITY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

70/DD
808 
WHUS72 KMFL 111512
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1012 AM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE LOCAL
WATERS THROUGH 1 PM EST FRIDAY...

AMZ650-651-670-671-GMZ656-657-676-120400-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-081212T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1012 AM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY. 

AN AREA OF SURFACE LOW PRESSURE WILL MOVE INLAND OVER THE NORTH
CENTRAL GULF COAST TODAY...AND TRACK NORTHEASTWARD TOWARD THE
CAROLINAS. STRONG SOUTHERLY WINDS WILL PERSIST TODAY AHEAD OF A
SQUALL LINE THAT HAS DEVELOPED ALONG A COLD FRONT APPROACHING THE
AREA FROM THE WEST. WINDS WILL REMAIN STRONG AS A SHIFT TO THE
WEST AND NORTHWEST OCCURS FROM THIS AFTERNOON THROUGH FRIDAY
MORNING. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH
THIS TIME. GUSTS NEAR GALE FORCE ARE POSSIBLE EVEN OUTSIDE OF
THUNDERSTORM ACTIVITY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-120000-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-081212T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
1012 AM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

AN AREA OF SURFACE LOW PRESSURE WILL MOVE INLAND OVER THE NORTH
CENTRAL GULF COAST TODAY...AND TRACK NORTHEASTWARD TOWARD THE
CAROLINAS. STRONG SOUTHERLY WINDS WILL PERSIST TODAY AHEAD OF A
SQUALL LINE THAT HAS DEVELOPED ALONG A COLD FRONT APPROACHING THE
AREA FROM THE WEST. WINDS WILL REMAIN STRONG THROUGH THIS
EVENING...BEFORE A SHIFT TO THE NORTHWEST OCCURS. THE SMALL CRAFT
ADVISORY WILL REMAIN IN EFFECT THROUGH THIS TIME. GUSTS NEAR GALE
FORCE ARE POSSIBLE EVEN OUTSIDE OF THUNDERSTORM ACTIVITY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
639 
WHUS72 KMFL 111939 AAB
MWWMFL

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE LOCAL
WATERS THROUGH 1 PM EST FRIDAY...

AMZ650-651-670-671-GMZ656-657-676-120345-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-081212T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
239 PM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY. 

WINDS WILL REMAIN STRONG ACROSS THE ATLANTIC AND GULF WATERS AS A SHIFT
TO THE WEST AND NORTHWEST OCCURS THROUGH FRIDAY MORNING. SPEEDS
WILL CONTINUE TO RUN AROUND 20 KNOTS WITH A FEW HIGHER GUSTS. GULF
STREAM SEAS WILL BUILD TO 6 TO 7 FEET WHILE SEAS IN THE OUTER GULF
WATERS BEYOND 20 NAUTICAL MILES BUILD AS HIGH AS 8 FEET. THE SMALL
CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-120000-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-081212T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
239 PM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO BLOW SUSTAINED AT AROUND
20 KNOTS BEFORE DECREASING A LITTLE BIT THIS EVENING. BOATERS
SHOULD EXERCISE CAUTION AS WINDS WILL LIKELY STAY IN THE 15 TO 20
KNOT RANGE EVEN AFTER THEY SUBSIDE SLIGHTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
397 
WHUS72 KMFL 120244
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
944 PM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE LOCAL
WATERS THROUGH 1 PM EST FRIDAY...

AMZ650-651-670-671-GMZ656-657-676-121100-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-081212T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
944 PM EST THU DEC 11 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY. 

WINDS WILL REMAIN STRONG ACROSS THE ATLANTIC AND GULF WATERS AS A
CONTINUED SHIFT TO THE WEST AND NORTHWEST OCCURS THROUGH FRIDAY
MORNING. SPEEDS WILL CONTINUE TO RUN AROUND 20 KNOTS WITH A FEW
HIGHER GUSTS. GULF STREAM SEAS WILL BUILD TO 6 TO 7 FEET WHILE
SEAS IN THE OUTER GULF WATERS BEYOND 20 NAUTICAL MILES BUILD AS
HIGH AS 9 FEET. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT
THROUGH THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
572 
WHUS72 KMFL 120933
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
433 AM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE LOCAL
WATERS THROUGH 4 PM THIS AFTERNOON...

AMZ650-651-670-671-GMZ656-657-676-122100-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-081212T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
433 AM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

WINDS WILL REMAIN STRONG ACROSS THE ATLANTIC AND GULF WATERS AS A
CONTINUED SHIFT TO THE NORTHWEST OCCURS THROUGH TODAY. SPEEDS WILL
CONTINUE TO RUN AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS. GULF STREAM
SEAS WILL BUILD TO 6 FEET WHILE SEAS IN THE OUTER GULF WATERS
BEYOND 20 NAUTICAL MILES BUILD AS HIGH AS 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
163 
WHUS72 KMFL 121926
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORIES OVERNIGHT FOR SOME MARINE ZONES...

GMZ676-130330-
/O.CAN.KMFL.SC.Y.0039.000000T0000Z-081212T2100Z/
/O.NEW.KMFL.SC.Y.0040.081212T2100Z-081213T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
226 PM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. 

NORTHWEST WINDS 15 TO 20 KNOTS...AND A NORTHWEST SWELL OF 2 TO 4
FEET...HAVE COMBINED TO INCREASE THE GULF SEAS BEYOND 20 NAUTICAL 
OFF OF THE COLLIER COUNTY COAST...TO ABOVE 7 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-130330-
/O.CAN.KMFL.SC.Y.0039.000000T0000Z-081212T2100Z/
/O.NEW.KMFL.SC.Y.0040.081213T0600Z-081214T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
226 PM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE ATLANTIC MARINE ZONES...WHICH IS IN EFFECT FROM 1 AM
TONIGHT TO 7 PM EST SATURDAY. 

WINDS WILL BECOME NORTHWEST AT 15 TO 20 KNOTS AND THE NORTHERLY
FLOW WILL INCREASE THE GULF STREAM SEAS TO ABOVE 7 FEET. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&


$$

GMZ656-657-122030-
/O.CAN.KMFL.SC.Y.0039.000000T0000Z-081212T2100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
226 PM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE SMALL
CRAFT ADVISORY FOR THE NEAR SHORE WATERS OFF OF MAINLAND MONROE
AND COLLIER COUNTIES. 

WINDS HAVE BEEN GRADUALLY DECREASING AS WELL AS THE WESTERLY
SWELL. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 5:18 AM EST, 12 minutes earlier.

Area forecast discussion, Dec 10, 5:18 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
518 AM EST WED DEC 10 2008

.DISCUSSION...
WARM AND MUGGY...BUT GENERALLY DRY CONDITIONS PREVAIL ACROSS SOUTH
FLORIDA THIS MORNING...WITH SOUTHEASTERLY WINDS CREATING AN
ENVIRONMENT MORE TYPICAL OF THE LATE SPRING MONTHS THAN MID
DECEMBER. THE ONLY EXCEPTION TO THIS IS ACROSS THE FAR NORTHEAST
CORNER OF THE FORECAST AREA...WHERE SHOWER ACTIVITY MOVING ONSHORE
FROM THE ATLANTIC HAS BEEN ENHANCED A BIT FROM PREVIOUS DAYS.

OVERALL...SOLUTIONS FROM THE VARIOUS MODELS REMAIN IN GOOD
AGREEMENT THROUGH THE SHORT TERM. ANOTHER WARM AND DRY DAY IS
EXPECTED TODAY...AS MODEL POINT FORECAST SOUNDINGS SUGGEST THAT A
MID-LEVEL SUBSIDENCE INVERSION WILL LIMIT SHOWER THREAT TO THE
NORTHEASTERN ATLANTIC WATERS AND ADJACENT COASTAL LOCATIONS.
FOLLOWING A BRIEF LULL THIS MORNING...SOUTHEASTERLY WINDS WILL
LIKELY INCREASE LATE IN THE DAY...AS MODELS REMAIN CONSISTENT IN
FORECASTING SURFACE CYCLOGENESIS OVER THE CENTRAL GULF IN RESPONSE
TO AN EASTWARD EJECTION AND DEEPENING OF CUTOFF UPPER LOW THAT
WILL DEVELOP OVER EAST TEXAS LATER TODAY. A SOUTHERLY LOW-LEVEL
JET WILL STRENGTHEN ACROSS SOUTH FLORIDA OVERNIGHT IN RESPONSE TO
THIS...RESULTING IN A GOOD COVERAGE OF STRATUS CLOUDS BY THURSDAY
MORNING. VERY STRONG SOUTHERLY WINDS ARE ANTICIPATED...ESPECIALLY
OVER THE LOCAL GULF/ATLANTIC WATERS AND ADJACENT LAND AREAS...AND
A WIND ADVISORY MAY BE NEEDED FOR TONIGHT AND POSSIBLY EVEN
TOMORROW. DESPITE PERSISTENT MID-LEVEL SUBSIDENCE TONIGHT...
STRENGTHENING SOUTH WINDS MAY RESULT IN A BIT MORE SHOWER ACTIVITY
ALONG ALL COASTAL AREAS OF SOUTH FLORIDA...AND WILL INCREASE POPS
SLIGHTLY TO ACCOUNT FOR THIS.

IT STILL APPEARS AS IF A SQUALL LINE WILL DEVELOP IN VERY MOIST
AIRMASS OVER THE EASTERN GULF OF MEXICO...AS COLD FRONT
ASSOCIATED WITH SURFACE CYCLONE MOVES INTO THIS AREA ON THURSDAY
MORNING. MODELS REMAIN CONSISTENT BOTH IN SWEEPING THE FRONT
EASTWARD ACROSS THE FORECAST AREA DURING THE DAY ON THURSDAY...AND
MAINTAINING BACKED LOW-LEVEL WINDS ACROSS SOUTH FLORIDA...AS
CYCLONE CONTINUES TO DEEPEN WHILE TRACKING NORTHEASTWARD ACROSS
ALABAMA/GEORGIA AND THE CAROLINAS. RICH MOISTURE WILL BE IN PLACE
OVER THE ENTIRE AREA PRIOR TO FRONTAL PASSAGE...WITH PWAT VALUES
EXPECTED TO RANGE FROM 1.75-2 INCHES...WHICH IS NEAR THE
THEORETICAL MAXIMUM VALUE FOR DECEMBER. THIS...COUPLED WITH
SUFFICIENT LOW-LEVEL CONVERGENCE AND STRONG SOUTHWEST STEERING
FLOW WILL WARRANT INCREASING POPS TO LIKELY FOR ALL LAND AND
MARINE ZONES ON THURSDAY. TIMING OF FRONTAL PASSAGE DURING THE
DAY...AND PRESENCE OF SUFFICIENT CAPE ON FORECAST SOUNDINGS WILL
NECESSITATE MENTIONING THUNDERSTORMS. ALTHOUGH THE THREAT FOR
WIDESPREAD SEVERE WEATHER MAY BE LOWER WITH STRONGEST HEIGHT
FALLS SHIFTING AWAY FROM THE AREA DURING THE DAY...IMPRESSIVE
DEEP-LAYER SHEAR VALUES WILL REQUIRE THIS THREAT TO BE CONSTANTLY
MONITORED UNTIL THE FRONT PASSES THE AREA ON THURSDAY EVENING. A
FEW LIGHT SHOWERS MAY AFFECT THE GULF WATERS LATE ON THURSDAY
NIGHT...BEFORE SIGNIFICANTLY DRIER AIR MOVES INTO THE REGION.
HOWEVER...THREAT IS TOO LOW TO MENTION AT THIS TIME. A VERY
PLEASANT DAY IS EXPECTED ON FRIDAY...AS A PACIFIC HIGH SETTLES
OVER THE SOUTHEAST AND COOLER/DRIER AIR SPREADS ACROSS THE AREA.

EXTENDED PROGS FROM THE LATEST ECMWF/GFS HAVE NOT REALLY CHANGED
THAT MUCH...AND WILL THEREFORE BE MAKING NO MAJOR CHANGES TO THE
EXTENDED FORECAST PHILOSOPHY. THE PREVIOUSLY MENTIONED SURFACE
HIGH IS FORECAST TO MOVE NORTHEASTWARD TO NEW ENGLAND ON
SATURDAY...AND OFF THE ATLANTIC COAST ON SUNDAY. INCREASING
NORTHEAST COMPONENT TO FLOW OVER THE GULF STREAM WILL ALLOW SHOWER
THREAT TO INCREASE OVER THE ATLANTIC WATERS AND EASTERN HALF OF
PENINSULA FROM SATURDAY INTO SUNDAY. DESPITE EASTERLY FLOW
CONTINUING THROUGH THE END OF THIS PERIOD...GLOBAL MODELS INDICATE
THE NORTHWARD EXPANSION OF A SUBTROPICAL UPPER RIDGE...WHICH WILL
TEND TO LIMIT THE COVERAGE OF SHOWERS FROM MONDAY INTO TUESDAY.
EXPECT ONSHORE FLOW TO RAPIDLY MODIFY THE COOL AIRMASS THAT WILL
LINGER FROM FRIDAY INTO SATURDAY.

&&

.MARINE...
STEADY SOUTHEAST FLOW AROUND 15 KNOTS WILL PERSIST TODAY...BEFORE
VERY ROUGH CONDITIONS DEVELOP ON ALL OF THE LOCAL WATERS
TONIGHT. SOUTHERLY WINDS WILL INCREASE TO 20-30 KNOTS...WITH SEAS
BUILDING TO AT LEAST 8 FEET IN THE GULF STREAM AND OFFSHORE GULF
WATERS. SCA HAS ALREADY BEEN ISSUED...AND IS IN EFFECT THROUGH
FRIDAY MORNING...AS FLOW WILL VEER TO THE WEST AND NORTHWEST...BUT
REMAIN STRONG AS CYCLOGENESIS OCCURS OVER THE SOUTHEASTERN STATES.
CONDITIONS MAY IMPROVE SLIGHTLY LATE ON FRIDAY...BUT ALL MODELS
POINT TO INCREASING NORTHEAST FLOW...ESPECIALLY OVER THE ATLANTIC
WATERS THIS WEEKEND...WHICH MAY REQUIRE SCA AS WELL.

&&

.FIRE WEATHER...
MINIMUM AFTERNOON RH VALUES MAY FALL INTO THE 40-45 PERCENT RANGE
ACROSS THE NORTHWESTERN ZONES ON FRIDAY AND SATURDAY
AFTERNOONS...BEFORE A DEVELOPING NORTHEAST FLOW REGIME RESULTS IN
MOISTENING OF THE LOWER-LEVELS EARLY NEXT WEEK. OTHERWISE...NO
PROBLEMS ARE ANTICIPATED AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  81  75  80  56 / 20 20 70 30
FORT LAUDERDALE  83  76  81  60 / 10 20 60 30
MIAMI            82  75  81  61 / 10 20 60 30
NAPLES           84  71  75  60 / 10 20 70 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...

FL...NONE.

AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST FRIDAY
     FOR AMZ610-AMZ630-AMZ650-AMZ651-AMZ670-AMZ671.

GM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST FRIDAY
     FOR GMZ656-GMZ657-GMZ676.

&&

LONG TERM...70/DD
SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Dec 10, 5:02 AM EST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
502 AM EST WED DEC 10 2008

FLZ063-066>075-168-172>174-110500-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
502 AM EST WED DEC 10 2008

...HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: SOUTHEAST OF 15 TO 20 MPH ALONG THE ATLANTIC COAST
WILL LEAD TO A HIGH RISK OF RIP CURRENTS TODAY AT THE BEACHES OF
PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW PRESSURE WILL STRENGTHEN OVER THE SOUTHEASTERN STATES AND
INCREASE THE PRESSURE GRADIENT OVER SOUTH FLORIDA EARLY THURSDAY
MORNING. THIS WILL INCREASE THE SOUTH TO SOUTHEAST WINDS TO AROUND
25 MPH WITH HIGHER GUSTS ALONG THE SOUTHEAST COAST AND OVER THE
COASTAL GULF AND ATLANTIC WATERS AHEAD OF A COLD FRONT THAT WILL
PUSH THROUGH SOUTH FLORIDA THURSDAY AFTERNOON. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL ALSO OCCUR ALONG AND AHEAD
OF THIS FRONT. WINDS WILL BECOME NORTHERLY BEHIND THE FRONT AND
THIS WILL CAUSE GULF STREAM SEAS TO BUILD INTO THE 7 TO 8 FEET
RANGE BY FRIDAY AFTERNOON AND REMAIN ELEVATED INTO SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 8:40 PM ESTSmall Craft Advisory for WindsMFL7 hr
Dec 10, 5:04 AM ESTCoastal Flood StatementMFLBroward, Miami-Dade, Palm Beach14 hr

Nearby

Small Craft Advisories in Florida, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.